Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Remedy for vomiting and fever while suffering from diabetes?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 436 Questions
Hello Doctor, yester my father travelled by train to odissa. today morning he had vomited thrice after bathing. since then he has fever. wanted to know what need to take. he had diabetes since last 3 year. last time he had checked and it was 140 after food.thanks pradipta
Posted Sat, 1 Mar 2014 in Digestion and Bowels
Answered by Dr. Abhijit Deshmukh 1 hour later
Brief Answer: Hi Detailed Answer: Hello, Thank you for the query. Possibly he has acquired some food borne infection. More likely if he has taken some outside food while travelling in train. That is the likely reason for his vomiting and fever. If it is food borne likely that it may settle in one or two days. Ensure he takes orally adequate fluids to avoid dehydration even if he is nauseated or vomits. Can take some anti emetic like domstal 10 mg thrice a day till vomiting settles. If vomiting worsens, develops abdominal pain, or has reduced urine quantity then need to see a doctor urgently. Antibiotics may be needed with symptoms persist. Hope this answers your query. Wish him a speedy recovery. Happy to help.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor